# SDR AALA202512024343

- Difficulty date: November 25, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 74,278 hours, 31,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53480019217
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CABIN FLOOR SHEAR SHEET BETWEEN FR 68 AND FR 69 AT S23R. REPLACED SHEAR SHEET PER SRM 51-72-11.
